Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 324, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 19, 2011, 12:19 AM CDT for 4 counties in Missouri; Linn County, Miami County, Kansas. It was in force for 56 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2011, 12:19 AM CDT (05:19 UTC)
- Expired
- Aug 19, 2011, 1:15 AM CDT
- In force
- 56 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO, Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 45 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 12:33 AM CDT | TSTM WND DMG | Warrensburg, MO | 18-20 INCH DIAMETER TREE |
| Aug 19, 12:35 AM CDT | TSTM WND GST 63 | 4 Wnw Warrensburg, MO | |
| Aug 19, 12:35 AM CDT | TSTM WND GST 63 | 4 Wnw Warrensburg, MO | |
| Aug 19, 12:57 AM CDT | TSTM WND GST 60 | Whiteman Afb, MO | |
| Aug 19, 1:05 AM CDT | TSTM WND DMG | Blue Mound, KS | 4-5 INCH TREE LIMBS DOWNED |
| Aug 19, 1:20 AM CDT | TSTM WND DMG | Merwin, MO | POWERLINE DOWN....TIME ESTD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 8:09 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3749 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1481 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 17.9
The text
As transmitted, in the capitals the NWS used until 2016.
871
WUUS53 KEAX 190519
SVREAX
KSC107-121-MOC013-037-083-101-190615-
/O.NEW.KEAX.SV.W.0324.110819T0519Z-110819T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1219 AM CDT FRI AUG 19 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINN COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN MIAMI COUNTY IN EAST CENTRAL KANSAS...
BATES COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN CASS COUNTY IN WEST CENTRAL MISSOURI...
HENRY COUNTY IN WEST CENTRAL MISSOURI...
JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 115 AM CDT
* AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
WARRENSBURG TO CREIGHTON TO 8 MILES SOUTHWEST OF ADRIAN TO
PARKER...AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...BUTLER...PLEASANTON...KNOB NOSTER...MOUND CITY...
WHITEMAN AIR FORCE BASE...RICH HILL...CLINTON...WINDSOR...
CREIGHTON...URICH...CHILHOWEE...BLUE MOUND...LEETON...MONTROSE...
HUME...PRESCOTT...CALHOUN...DEEPWATER AND QUICK CITY.
AT 1208 AM...AMATEUR RADIO OPERATORS REPORTED A 65 MPH WIND GUST IN
LEXINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS A LARGE PART OF THE KANSAS CITY METRO. THIS IS AN EXTREMELY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3804 9508 3847 9507 3852 9460 3859 9431
3891 9390 3893 9350 3851 9352 3820 9383
3821 9405 3804 9406
TIME...MOT...LOC 0519Z 318DEG 33KT 3884 9378 3848 9415
3833 9447 3830 9502
WIND...HAIL 70MPH 1.00IN
$$
MJ2 follow-up statements
210
WWUS53 KEAX 190550
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1250 AM CDT FRI AUG 19 2011
KSC107-121-MOC013-037-083-101-190615-
/O.CON.KEAX.SV.W.0324.000000T0000Z-110819T0615Z/
MIAMI KS-LINN KS-BATES MO-CASS MO-HENRY MO-JOHNSON MO-
1250 AM CDT FRI AUG 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINN AND
SOUTHERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND JOHNSON...
HENRY...SOUTHERN CASS AND BATES COUNTIES IN WEST CENTRAL MISSOURI
UNTIL 115 AM CDT...
AT 1247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LA MONTE TO CLINTON TO ADRIAN TO FONTANA TO 6 MILES
SOUTHWEST OF PARKER...MOVING SOUTHEAST AT 40 MPH. NICKEL SIZE HAIL
MAY ALSO ACCOMPANY THESE DAMAGING WINDS. THESE STORMS HAVE HAD A
HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS THE GREATER
KANSAS CITY AREA.
LOCATIONS IMPACTED INCLUDE...
LA CYGNE...CLINTON...WINDSOR...BUTLER...MOUND CITY...PLEASANTON...
RICH HILL...CALHOUN...BLUE MOUND...MONTROSE...DEEPWATER...
PRESCOTT...HUME...BALLARD...AMSTERDAM...PASSAIC...LA DUE...
AMORET...WORLAND AND FOSTER.
AT 1235 AM...OFFICIAL WEATHER INSTRUMENTATION MEASURED A 63 MPH WIND
GUST 4 MILES WEST-NORTHWEST OF WARRENSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
INTENSE SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3804 9508 3847 9507 3852 9460 3859 9431
3891 9390 3893 9350 3851 9352 3820 9383
3821 9405 3804 9406
TIME...MOT...LOC 0549Z 318DEG 33KT 3872 9346 3838 9382
3837 9442 3837 9489 3825 9505
WIND...HAIL 70MPH 0.88IN
$$
MJ756
WWUS53 KEAX 190614
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
114 AM CDT FRI AUG 19 2011
KSC107-121-MOC013-037-083-101-190624-
/O.EXP.KEAX.SV.W.0324.000000T0000Z-110819T0615Z/
MIAMI KS-LINN KS-BATES MO-CASS MO-HENRY MO-JOHNSON MO-
114 AM CDT FRI AUG 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR LINN AND SOUTHERN MIAMI
COUNTIES IN EAST CENTRAL KANSAS...AND JOHNSON...HENRY...SOUTHERN CASS
AND BATES COUNTIES IN WEST CENTRAL MISSOURI WILL EXPIRE AT 115 AM
CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.
LAT...LON 3804 9508 3847 9507 3852 9460 3859 9431
3891 9390 3893 9350 3851 9352 3820 9383
3821 9405 3804 9406
TIME...MOT...LOC 0614Z 318DEG 33KT 3854 9327 3821 9363
3820 9423 3820 9469 3808 9486
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:38 PM CDT, 8 hours 41 minutes earlier.
Area forecast discussion, Aug 18, 3:38 PM CDT, 8 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 338 PM CDT THU AUG 18 2011 .DISCUSSION... CONVECTIVE INITIATION HAS TAKEN PLACE ACROSS PORTIONS OF EASTERN NEBRASKA AND WESTERN IOWA THIS AFTERNOON AS AN UPPER LEVEL SHORT WAVE TROUGH INTERACTS WITH THE WARM/MOIST AIR MASS CURRENTLY IN PLACE. STRONG TO SEVERE WEATHER HAS BEEN EXPERIENCED WITH THESE STORMS THUS FAR WITH UPWARD OF SOFTBALL SIZE HAIL BEING REPORTED ACROSS NORTHEAST NEBRASKA. AN AXIS OF STRONG TO EXTREME INSTABILITY CURRENTLY EXISTS ACROSS SOUTHEASTERN NEBRASKA AND NORTHEAST KANSAS WITH MODERATE INSTABILITY EXTENDING INTO NORTHWESTERN MISSOURI. CURRENT AND FORECAST SHEAR PARAMETERS CONTINUE TO SUPPORT THE IDEA OF AN ORGANIZED MCS DEVELOPING THIS AFTERNOON AND EVENING AND MOVING SOUTH TO SOUTHEAST INTO PORTIONS OF EASTERN KANSAS AND MISSOURI. GIVEN AFOREMENTIONED PARAMETERS IN PLACE...EXPECT A SEVERE THREAT TO PERSIST INTO THE EVENING HOURS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. SHOULD A WELL DEVELOPED MCS ORGANIZE...AN ENHANCED DAMAGING WIND THREAT WOULD CERTAINLY BE POSSIBLE. ROUGH TIMING WOULD BRING THIS COMPLEX ACROSS THE IOWA/MISSOURI STATE LINE NEAR 00Z AND ROUGHLY TO A KANSAS CITY TO CHILLICOTHE LINE BY 03Z. LATEST PROGS INDICATE INGREDIENTS TO BE IN PLACE TO MAINTAIN THE COMPLEX INTO CENTRAL PORTIONS OF MISSOURI AND KANSAS TONIGHT. ALSO...ADDITIONAL THUNDERSTORMS MAY BE POSSIBLE BEHIND THE INITIAL COMPLEX AS THE LLJ STRENGTHENS THIS EVENING AIDING ISENTROPIC ASCENT AND MUCAPE VALUES. WILL THEREFORE MAINTAIN POPS TO ACCOUNT FOR THIS UNCERTAINTY THROUGH THE OVERNIGHT HOURS. WHILE THERE MAY BE ONGOING CONVECTIVE ACTIVITY FRIDAY MORNING...PRECIP SHOULD PROGRESS OUT OF THE FORECAST AREA WITH THE REMAINDER OF FRIDAY AFTERNOON FAIRLY QUIET. ATTENTION WILL THEN TURN OUT WEST AS THE TAIL END OF THE FRONTAL BOUNDARY STALLS AS SFC LOW PRESSURE DEVELOPS ALONG THE CENTRAL HIGH PLAINS. EXPECT CONVECTION TO DEVELOP ALONG THIS BOUNDARY DURING THE EVENING AS THE LLJ INCREASES ACROSS KANSAS. THIS ACTIVITY MAY EVENTUALLY MOVE INTO THE FORECAST AREA DURING THE OVERNIGHT HOURS FRIDAY NIGHT INTO SATURDAY MORNING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE SATURDAY ALONG AND AHEAD OF THE SYNOPTIC COLD FRONT THAT WILL SAG SOUTHWARD ACROSS THE MIDWEST. DEROCHE MEDIUM RANGE (SUNDAY-THURSDAY)... MODELS IN MODEST DISAGREEMENT THROUGHOUT THE MEDIUM RANGE SO WILL RELY ON MORE OF AN ENSEMBLE BLEND. THAT SAID...LARGEST DIFFERENCE IN THE BEGINNING PORTIONS OF THE FORECAST HINGES ON THE AMPLITUDE OF SYNOPTIC TROUGH DIGGING INTO THE NE CONUS ON SUNDAY. FEEL THAT THIS TROUGH SHOULD PUSH HIGH PRESSURE FAR ENOUGH TO THE SOUTH THAT POPS COULD BE REMOVED SUNDAY INTO MONDAY. HOWEVER...AS HEIGHTS BUILD OVER THE WESTERN HALF OF THE CONUS...SOME SIGNALS APPEAR THAT LEFT OVER ENERGY OFF THE CALIFORNIA COAST WILL BEGIN TO CUT UNDER THE RIDGE BY MONDAY PULLING MOISTURE AND CHANCES FOR PRECIP BACK TOWARDS THE AREA. GFS AS USUAL MORE BULLISH IN THIS REGARDS...WITH THE LOWER RESOLUTION ECMWF SLOWER. GEFS ENSEMBLES SUPPORT THE IDEA THAT THE OPERATIONAL GFS IS TOO AGGRESSIVE. THIS SAID...WILL BUMP UP POPS FOR TUE/WED AS GEFS/NAEFS SUPPORT INCREASED MID-LEVEL ENERGY ROTATING IN FROM THE PACIFIC NORTHWEST ON RATHER BRISK NORTHWESTERLY FLOW PATTERN. LINGERING MID-LEVEL ENERGY SHOULD PRODUCE A HIGHER THAN CLIMATOLOGY CHANCE FOR PRECIP AS WELL AS NEAR OR BELOW NORMAL TEMPS. DUX && .AVIATION... VFR CONDITIONS EXPECTED ACROSS ALL TAF SITES THROUGH THIS AFTERNOON. ATTENTION THEN TURNS TO AN ORGANIZED THUNDERSTORM COMPLEX EXPECTED TO DEVELOP THIS AFTERNOON ACROSS SE SOUTH DAKOTA/NE NEBRASKA. THIS COMPLEX IS EXPECTED TO MOVE SOUTHEAST THIS EVENING AND TONIGHT...ROUGHLY ALONG THE MISSOURI RIVER. GUIDANCE STILL DIFFERING ON TIMING AND HAVE KEPT PERSISTENCE AS A DECENT COMPROMISE. EXPECT THE THUNDERSTORM ACTIVITY TO SLIDE SOUTH OF THE TERMINALS OVERNIGHT WITH IMPROVING CONDITIONS BY THE MORNING HOURS. DEROCHE && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Aug 18, 6:24 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 624 PM CDT THU AUG 18 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191145- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 624 PM CDT THU AUG 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS CURRENTLY DEVELOPING ACROSS EASTERN NEBRASKA AND WESTERN IOWA WILL EVOLVE INTO A THUNDERSTORM COMPLEX THIS EARLY THIS EVENING. THIS COMPLEX WILL MOVE THROUGH THE FORECAST AREA TONIGHT. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS. ISOLATED TORNADOES ARE ALSO POSSIBLE THIS EVENING...MAINLY WEST OF A LINE FROM PRINCETON TO ST JOSEPH. LOCALLY VERY HEAVY RAINFALL MAY CAUSE MINOR RUNOFF PROBLEMS AND POSSIBLE FLOODING OF LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL EXIT NORTHEAST AND CENTRAL MISSOURI FRIDAY MORNING WITH THE SEVERE WEATHER THREAT LOW AT THIS TIME. THUNDERSTORMS ARE AGAIN POSSIBLE VERY LATE FRIDAY NIGHT INTO SATURDAY AND AGAIN TUESDAY. THE SEVERE THREAT IS UNCERTAIN AT THIS TIME...BUT IT APPEARS AT THIS TIME THAT THE STORMS MAY AT LEAST PRODUCE SMALL HAIL AND STRONG WINDS AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. REPORTS OF HEAVY RAINFALL ALSO WOULD BE APPRECIATED. BEUSTERIEN
In the hours before
Local storm report, Aug 18, 11:50 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1150 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM TSTM WND GST BRAYMER 39.59N 93.80W
08/18/2011 E65 MPH CALDWELL MO PUBLIC
&&
SFLocal storm report, Aug 18, 11:55 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1155 PM CDT THU AUG 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM TSTM WND DMG 4 NE ST JOSEPH 39.81N 94.80W
08/18/2011 BUCHANAN MO AMATEUR RADIO
MISSOURI HIGHWAY PATROL TOWER BLOWN DOWN
&&
SFLocal storm report, Aug 19, 12:01 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1201 AM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM TSTM WND GST 4 ESE OLATHE 38.87N 94.75W
08/18/2011 E60 MPH JOHNSON KS STORM CHASER
&&
SFLocal storm report, Aug 19, 12:06 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1206 AM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND GST RICHMOND 39.28N 93.97W
08/19/2011 E60.00 MPH RAY MO TRAINED SPOTTER
THUNDERSTORM WIND GUSTS WERE ESTIMATED UP TO 60 MPH. 2 TO
3 INCH TREE LIMBS WERE SNAPPED OFF.
&&
GAMISLocal storm report, Aug 19, 12:10 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1210 AM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM TSTM WND GST 4 NNW BUCYRUS 38.77N 94.75W
08/18/2011 M86 MPH JOHNSON KS MESONET
&&
SFLocal storm report, Aug 19, 12:11 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1211 AM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM TSTM WND GST LEXINGTON 39.18N 93.87W
08/19/2011 E65 MPH LAFAYETTE MO AMATEUR RADIO
&&
SFThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:01 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 29 min |
| Aug 18, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Gentry, Nodaway | 32 min |
| Aug 18, 7:31 PM CDT | Special Weather Statement | EAX | Harrison, Worth | 29 min |
| Aug 18, 7:51 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Harrison, Nodaway | 24 min |
| Aug 18, 8:14 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb, Gentry, Grundy and 3 more | 46 min |
| Aug 18, 8:24 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 51 min |
| Aug 18, 9:00 PM CDT | Special Weather Statement | EAX | Caldwell | 30 min |
| Aug 18, 9:07 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Gentry, Holt, Nodaway, Worth | 38 min |
| Aug 18, 9:32 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, DeKalb, Gentry, Harrison and 3 more | 43 min |
| Aug 18, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton, Daviess, DeKalb, Gentry and 2 more | 45 min |
| Aug 18, 10:33 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, Platte | 42 min |
| Aug 18, 10:44 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clay, Clinton, Daviess, DeKalb, Gentry and 1 more | 46 min |
| Aug 18, 10:57 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Platte | 33 min |
| Aug 18, 11:13 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 32 min |
| Aug 18, 11:17 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, Daviess, Jackson and 3 more | 43 min |
| Aug 18, 11:20 PM CDT | Areal Flood Advisory | EAX | Clay, Platte | 6 hr |
| Aug 18, 11:30 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette | 45 min |
| Aug 18, 11:53 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette | 37 min |
| Aug 18, 11:57 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Clay, Jackson, Johnson and 4 more | 48 min |
| Aug 19, 12:09 AM CDT | Areal Flood Advisory | EAX | Jackson | 6 hr |
| Aug 19, 12:31 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Cooper, Howard, Johnson, Lafayette, Pettis and 2 more | 59 min |
| Aug 19, 12:33 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Johnson | 42 min |
| Aug 19, 12:42 AM CDT | Areal Flood Advisory | EAX | Bates, Cass, Cooper, Henry, Johnson, Pettis | 5 hr |
| Aug 19, 12:59 AM CDT | Severe Thunderstorm Warning | EAX | Henry, Pettis | 46 min |
| Aug 19, 1:16 AM CDT | Special Weather Statement | EAX | Bates | 44 min |
| Aug 19, 1:19 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Johnson, Pettis, Saline | 26 min |
| Aug 19, 1:24 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 36 min |
| Aug 19, 1:44 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 31 min |
| Aug 19, 8:46 AM CDT | River Flood Warning | EAX | Atchison, Holt | 7 hr |
| Aug 19, 11:47 AM CDT | River Flood Warning | EAX | Cooper | 22 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.